# SDR PCAA9500235

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Engine: Pwa PW120A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3038454
- Condition: Clogged
- Location: Nr 2 Engine
- Part time: 12,078 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED ON TAKEOFF.  TAKEOFF WAS ABORTED.  REMOVED AND REPLACED HIGH AND LOW PRESSURE FILTERS, BYPASS SWITCH, RAN ENGINE, OPS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
